Previous |  Up |  Next


Title: Remark on locally fine spaces (English)
Author: Pelant, Jan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 16
Issue: 3
Year: 1975
Pages: 501-504
Category: math
MSC: 54E15
idZBL: Zbl 0316.54028
idMR: MR0383361
Date available: 2008-06-05T20:48:43Z
Last updated: 2012-04-27
Stable URL:
Related article:
Reference: [1] J. R. ISBELL: Uniform spaces.1964, Mathematical surveys, AMS. Zbl 0124.15601, MR 0170323
Reference: [2] J. PELANT: Cardinal reflections and point-character of appear. Zbl 0326.54020


Files Size Format View
CommentatMathUnivCarol_016-1975-3_7.pdf 311.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo